×

On differentiability of the extremals of variational integrals. (English) Zbl 0494.49032

Nonlinear analysis, function spaces and applications, Vol. 2, Proc. Spring Sch., Pisek/Czech. 1982, Teubner-Texte Math. 49, 38-92 (1982).

MSC:

49Q20 Variational problems in a geometric measure-theoretic setting
35D10 Regularity of generalized solutions of PDE (MSC2000)
35J60 Nonlinear elliptic equations
26B35 Special properties of functions of several variables, Hölder conditions, etc.
35J20 Variational methods for second-order elliptic equations

Citations:

Zbl 0488.00011
Full Text: EuDML